||In this thesis, our main result is, for any n-dimensional space,|
we can find a suitable weight for some hypersurface, then after a finite number of weight blow up, we arrive at smooth varieties and we get the crepant resolution of the hypersurfaces. Next, we will study what kind of model
has no crepant resolution of hypersurface.
||1. A. Dimca and S. Dimiev, On analytic coverings of weighted rojective spaces, Bull. London Math. Soc. 17 (1985), 234-238.|
2. A. Dimca, Singularities and covering of weighted complete intersections, Journal fur Mathematik Band 366 (1986).
3. W. Fulton, Introduction to Toric Varieties, Princeton University Press (1993).
4. Hartshorne, Algebraic Geometry, GTM 52 (1977).
5. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero:I, Annals of Mathematics Vol. 79, No. 1 (1964), 109-326.
6. V. Kac and K. Watanabe, Finite linear groups whose ring of invariants is a complete intersection, Bull. AMS 6 (1982), 221-223. MR 83h:14042
7. E. Kunz, Introduction to Commutative Algebra and Algebraic Geometry, Birkhauser Boston (1985).
8. Hui-Wen Lin, On crepant resolution of some hypersurface singularities and a criterion for UFD, Trans. of AMS. Vol. 354, No. 5 (2002) 1861-1868.
9. M. Reid, Young person's guide to canonical singularities, Algebraic Geometry Bowdowin 1985, Proc. Symp. Pure Math. 46 (1987), 345-414. MR 89b:14016
10. L. Robbiano, Factorial and almost factorial schemes in weighted projective spaces, Lectures notes in Math 1092 (1984), 62-84.
11. M. Schlessinger, Rigidity of Quotient Singularities, Invent. Math. 14 (1971), 17-26. MR 45:5428